# SDR HALA0800029

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 83,631 hours, 16,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHT AT CROSS AISLE BETWEEN DOORS 2L AND 2R ARE INOP.  REPLACED EMERGENCY TRACK LIGHT ASSY AT 2L DOOR SIDE OF FLOOR TRACK.  ALL EMERGENCY FLOOR PATH LIGHTS, OPS CK GOOD.
